# SDR AALA20150806002

- Difficulty date: August 6, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 69,917 hours, 36,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: A1180963
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TAIL CONE HANDLE LIGHT ASSEMBLY LENS BROKEN.  R & R TAIL CONE HANDLE LIGHT ASSEMBLY IAW AMM 33-53-00 & WDM 33-51-15.  PERFORMED OPERATIONAL CHECK, SYS CHECKED NORMAL.
